# SDR C2XA99BT006

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 23067007
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SEVERAL AIR RETURNS WITH SMOKE ODOR AND 'LAV SMOKE' LIGHT ON EICAS.  FINAL FIX WAS REMOVED AND REPLACED NR 2 ENGINE FAN DRIVE SEAL AND CARBON SEAL ASSY.  NO FURTHER ODORS OR 'LAV SMOKE LIGHTS' ON EICAS. (M)
